Rocky Mountain Journal of Mathematics

Grade Stable Lie Algebras I

Seul Hee Choi and Ki-Bong Nam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 3 (2010), 813-824.

Dates
First available in Project Euclid: 24 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1277385515

Digital Object Identifier
doi:10.1216/RMJ-2010-40-3-813

Mathematical Reviews number (MathSciNet)
MR2665203

Zentralblatt MATH identifier
1254.17016

Subjects
Primary: 17B40: Automorphisms, derivations, other operators 17B56: Cohomology of Lie (super)algebras

Keywords
Simple Witt algebra graded Lie algebra order grade stable self-centralizing auto-invariant ad-diagonal

Citation

Choi, Seul Hee; Nam, Ki-Bong. Grade Stable Lie Algebras I. Rocky Mountain J. Math. 40 (2010), no. 3, 813--824. doi:10.1216/RMJ-2010-40-3-813. https://projecteuclid.org/euclid.rmjm/1277385515


Export citation

References

  • G. Brown, Properties of a $29$-dimensional simple Lie algebra of characteristic three, Math. Annals 261 (1982), 487-492.
  • I.N. Herstein, Noncommutative rings, Carus Mathematical Monographs, Mathematical Association of America, (1968), 100-101.
  • J.E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1987.
  • V.G. Kac, Description of filtered Lie algebra with which graded Lie algebras of Cartan type are associated, Izv. Akad. Nauk SSSR %, Ser. Mat. Tom, 38 (1974), 832-834.
  • I. Kaplansky, The Virasoro algebra, Comm. Math. Phys. 86 (1982), 49-54.
  • N. Kawamoto, On $G$-graded automorphisms of generalized Witt algebras, Contemp. Math. Amer. Math. Soc. 184 (1995), 225-230.
  • Naoki Kawamoto, Atsushi Mitsukawa, Ki-Bong Nam and Moon-Ok Wang, The automorphisms of generalized Witt type Lie algebras, J. Lie Theory 13 (2003), 571-576.
  • Ki-Bong Nam, Generalized $W$ and $H$ type Lie algebras, Algebra Colloquium 6 (1999), 329-340.
  • --------, Generalized $S$-type Lie algebras, Rocky Mountain J. Math. 37 (2007), 1291-1300.
  • Ki-Bong Nam and Seul Hee Choi, Degree stable Lie algebra I, Algebra Colloq. 13 (2006), 487-494.
  • A.N. Rudakov, Groups of automorphisms of infinite-dimensional simple Lie algebras, Math. USSR-Izvestija 3 (1969), 707-722.